Friday, April 18, 2014

Saturday, January 15, 2011 becky, Community Member, asks

Q: I have joint pain in my hands, feet, hips, and ankles. It can be extreme pain. I take Tylenol to ease the pain, but it is always there. What should I do?

My hans swell, My arms  go numb at times during use. I have also experienced extreme head aches with naseau and dizziness. I am 40 and it has been occuring for the past 3 months. I am currently not on any perscription medication.

Answer This
Answers (1)
V, Health Guide
1/15/11 9:50am

Hi, Becky,

 

Have you seen your GP?  I am not a doctor, but I think you need to see your physician to have some bloodwork done.  Your GP may decide you need xrays, a nerve conduction test, or an MRI.  If your bloodwork shows inflammation, he/she may refer you to a rheumatologist.

 

Tylenol helps with pain, but it is not an anti-inflammatory, so it doesn't help the swelling. Ibuprofen and naproxyn are anti-inflammatories.  These meds are hard on your stomach, though, so you probably need to ask your doctor before you try them.

 

Hope you feel better soon!

 

V

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By becky, Community Member— Last Modified: 01/17/11, First Published: 01/15/11